# SDR SWAA2021041456427

- Difficulty date: March 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS400 AND STR26L FWD CARGO COMPARTMENT / REMOVED AND REPLACED ANGLE -CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02 AND 51-10-02 DWG #143A7505 PN USED 143A7502U155 . REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700
